# SDR P5CA0501400

- Difficulty date: September 22, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,109 hours, 14,768 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT UPPER CHORD OF SPLICE FITTING OF WING REAR SPAR HAS CORROSION BETWEEN WS 553 AND WS 558.  CORROSION BLENDED OUT IAW SRM 57-30-01.  HFEC & ULTRASONIC INSPECTION OF AREA CONFIRMED REMOVAL OF CORROSION IAW NDT 06-7170 PT 6, 51-00-00 FIG 23, 12. D6-7170 PT4.
